American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] N. N. Osipov. Littlewood–Paley inequality for arbitrary rectangles in $\mathbb{R}^{2}$ for $0 < p \le2$. St. Petersburg Math. J. 22 (2011) 293-306. MR 2668127.
Abstract, references, and article information
View Article: PDF

[2] D. S. Anisimov and S. V. Kislyakov. Double singular integrals: Interpolation and correction. St. Petersburg Math. J. 16 (2005) 749-772. MR 2106665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] V. Vasyunin. The sharp constant in the reverse Hölder inequality for Muckenhoupt weights. St. Petersburg Math. J. 15 (2004) 49-79. MR 1979718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1